Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Uniqueness results through a priori estimates I. A three dimensional Neumann problem
Autore:
Zhu, MJ;
Indirizzi:
McMaster Univ, Dept Math & Stat, Hamilton, ON L8S 4K1, Canada McMaster Univ Hamilton ON Canada L8S 4K1 at, Hamilton, ON L8S 4K1, Canada
Titolo Testata:
JOURNAL OF DIFFERENTIAL EQUATIONS
fascicolo: 2, volume: 154, anno: 1999,
pagine: 284 - 317
SICI:
0022-0396(19990520)154:2<284:URTAPE>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Soggetto:
SEMILINEAR ELLIPTIC-EQUATIONS; PRESCRIBING SCALAR CURVATURE; MAXIMUM PRINCIPLE; S-N; EIGENVALUE; BEHAVIOR; SYMMETRY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
22
Recensione:
Indirizzi per estratti:
Indirizzo: Zhu, MJ McMaster Univ, Dept Math & Stat, Hamilton, ON L8S 4K1, Canada McMaster Univ Hamilton ON Canada L8S 4K1 lton, ON L8S 4K1, Canada
Citazione:
M.J. Zhu, "Uniqueness results through a priori estimates I. A three dimensional Neumann problem", J DIFF EQUA, 154(2), 1999, pp. 284-317

Abstract

A uniqueness result about the Neumann problem -Delta u+lambda u = u(5) in Omega partial derivative u/partial derivative v = 0 on partial derivative Omega is obtained, where Omega subset of R-3 is a bounded smooth convex domain and lambda>0 is close to 0. (C) 1999 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 10/07/20 alle ore 09:47:15